Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 138, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 13, 2014, 9:13 PM CDT for Osage County, Rogers County, Tulsa County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2014, 9:13 PM CDT (02:13 UTC)
- Expired
- Jul 13, 2014, 9:42 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Osage County, OK, Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:30 PM CDT | TSTM WND DMG | 1 S Collinsville, OK | THUNDERSTORM WIND GUST MOVED STEEL SHED APPROXIMATELY 150 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 2907 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876 WUUS54 KTSA 140213 SVRTSA OKC113-131-143-140300- /O.NEW.KTSA.SV.W.0138.140714T0213Z-140714T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 913 PM CDT SUN JUL 13 2014 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA... WEST CENTRAL ROGERS COUNTY IN NORTHEAST OKLAHOMA... NORTH CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 1000 PM CDT * AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPERRY...AND MOVING EAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IN OR NEAR THE PATH INCLUDE...TULSA...TULSA INTERNATIONAL AIRPORT...OWASSO...COLLINSVILLE AND VERDIGRIS. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 240 AND 244. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3642 9569 3620 9564 3620 9605 3632 9607 TIME...MOT...LOC 0214Z 260DEG 16KT 3626 9597 HAIL...0.75IN WIND...60MPH $$ LACY
2 follow-up statements
835 WWUS54 KTSA 140223 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 923 PM CDT SUN JUL 13 2014 OKC113-140233- /O.CAN.KTSA.SV.W.0138.000000T0000Z-140714T0300Z/ OSAGE OK- 923 PM CDT SUN JUL 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3642 9569 3620 9564 3620 9600 3634 9600 TIME...MOT...LOC 0223Z 260DEG 16KT 3627 9592 $$ OKC131-143-140300- /O.CON.KTSA.SV.W.0138.000000T0000Z-140714T0300Z/ ROGERS OK-TULSA OK- 923 PM CDT SUN JUL 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL TULSA AND WEST CENTRAL ROGERS COUNTIES UNTIL 1000 PM CDT... AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPERRY...AND MOVING EAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IN OR NEAR THE PATH INCLUDE...TULSA INTERNATIONAL AIRPORT...TULSA...OWASSO...COLLINSVILLE AND VERDIGRIS THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 240 AND 244. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3642 9569 3620 9564 3620 9600 3634 9600 TIME...MOT...LOC 0223Z 260DEG 16KT 3627 9592 HAIL...0.75IN WIND...60MPH $$ LACY
828 WWUS54 KTSA 140242 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 942 PM CDT SUN JUL 13 2014 OKC131-143-140252- /O.CAN.KTSA.SV.W.0138.000000T0000Z-140714T0300Z/ ROGERS OK-TULSA OK- 942 PM CDT SUN JUL 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TULSA AND WEST CENTRAL ROGERS COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM ACROSS NORTHERN TULSA COUNTY INTO SOUTHWESTERN ROGERS COUNTY. LAT...LON 3642 9569 3620 9564 3620 9600 3634 9600 TIME...MOT...LOC 0242Z 260DEG 16KT 3628 9582 $$ LACY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:20 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 13, 6:20 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 620 PM CDT SUN JUL 13 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 0Z TAFS... A COLD FRONT IS CURRENTLY MOVING ACROSS THE REGION. THERE IS A SLIGHT CHANCE THAT EASTERN OKLAHOMA SITES WILL BE AFFECTED BY THUNDERSTORM ACTIVITY IS ASSOCIATION WITH THIS. OTHERWISE... VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGHOUT THE FORECAST PERIOD... GENERALLY WITH LIGHT WINDS AND MID TO HIGH CLOUD DECKS. && .PREV DISCUSSION... /ISSUED 305 PM CDT SUN JUL 13 2014/ DISCUSSION... INITIAL WEAK COLD FRONT JUST NOW BEGINNING TO MAKE ITS WAY INTO NORTHWESTERN PORTIONS OF THE FORECAST AREA...AND WILL CONTINUE TO PUSH SLOWLY SOUTHWARD THIS EVENING AND OVERNIGHT. THE FRONT WILL EVENTUALLY BECOME STATIONARY NEAR THE RED RIVER. ISOLATED STORMS REMAIN POSSIBLE ALONG THE BOUNDARY TONIGHT...WITH ANY DEVELOPMENT LIKELY TO BE NORTH OF INTERSTATE 40. CURRENT SATELLITE AND RADAR OBSERVATIONS ARE NOT SHOWING ANYTHING IMMINENT IN EASTERN OKLAHOMA...BUT SOME MODEST CU IS BEGINNING TO DEVELOP ALONG THE FRONT AND WEAK SHOWERS/STORMS HAVE DEVELOPED IN WESTERN SECTIONS OF THE STATE. COOLER AIR BEHIND THE FRONT WILL KNOCK HIGH TEMPERATURES TO NEAR NORMAL LEVELS TOMORROW IN MOST OF THE AREA...EXCEPT FOR PERHAPS FAR SOUTHEAST OKLAHOMA...WHICH WILL REMAIN VERY NEAR THE STATIONARY FRONT. THIS COULD BECOME A FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT AGAIN TOMORROW AFTERNOON. THE STRONGER MAIN COLD FRONT SHOULD BEGIN TO MOVE THROUGH PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY LATE TOMORROW AFTERNOON...WITH SOME SCATTERED THUNDERSTORM POTENTIAL ALONG THIS FRONT AS WELL. TEMPERATURES BEHIND THE FRONT ON TUESDAY CONTINUE TO LOOK 10 TO 15 DEGREES BELOW NORMAL IN MOST SPOTS. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION WEDNESDAY AND THURSDAY...WITH THE LATEST DATA HINTING THAT IT MAY TAKE UNTIL FRIDAY TO COMPLETELY CLEAR WESTERN ARKANSAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP BY LATE WEDNESDAY AND WEDNESDAY NIGHT...WITH A WARM FRONT PROVIDING THE FOCUS FOR THE HEAVIEST RAIN ACROSS SOUTHEAST OKLAHOMA AND PERHAPS FAR ENOUGH NORTH TO ALSO AFFECT WEST CENTRAL ARKANSAS. THE LATEST NAM RUNS SHOWING THE AXIS OF HEAVY RAIN ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ARE BEING DISCOUNTED AT THIS POINT GIVEN THE GOOD CONSISTENCY BETWEEN THE OTHER MODELS. THE INCREASED CLOUD COVER AND THE SHOWERS AND THUNDERSTORMS WILL KEEP TEMPERATURES ON WEDNESDAY AND THURSDAY EVEN COOLER THAN TUESDAYS...AND LIKELY 15 TO 20 DEGREES BELOW NORMAL. RECORD LOW MAXIMUM TEMPERATURES ARE DEFINITELY IN JEOPARDY...ESPECIALLY THURSDAY THE 17TH AND PERHAPS TUESDAY THE 15TH IN A FEW SPOTS. WEDNESDAY THE 16TH LOOK SAFE AT THIS POINT...ESPECIALLY FOR FORT SMITH AND FAYETTEVILLE. FOR THOSE CURIOUS ABOUT THE CURRENT RECORD LOW MAXIMUM TEMPERATURES FOR NEXT WEEK... TULSA...78 /15TH/...72 /16TH/...82 /17TH/ FORT SMITH...73 /15TH/...68 /16TH/...76 /17TH/ FAYETTEVILLE...76 /15TH/...65 /16TH/...76 /17TH/ MCALESTER...80 /15TH/...71 /16TH/...82 /17TH/ RAINFALL WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST DURING THE DAY FRIDAY...ALTHOUGH LOW RAIN CHANCES WILL LINGER INTO NEXT WEEKEND...WITH NORTHWEST FLOW CONTINUING ACROSS THE REGION. TEMPERATURES WILL SLOWLY WARM UP NEXT WEEKEND...WITH NEAR NORMAL TEMPERATURES POSSIBLE SUNDAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Jul 13, 4:56 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 456 PM CDT SUN JUL 13 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT SUN JUL 13 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG OR NEAR A WEAK FRONT THAT LIES ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON AND EVENTUALLY INTO NORTHWEST ARKANSAS BY THIS EVENING. A LIMITED RISK OF DAMAGING DOWNBURST WINDS AND MARGINALLY SEVERE HAIL IS FORECAST. HEAT INDICES THIS AFTERNOON RANGE FROM 100 TO 105 DEGREES OVER A LARGE PORTION OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. TAKE PROPER PRECAUTIONS FROM THE HEAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THRU WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE AGAIN MONDAY INTO MONDAY NIGHT WHEN A STRONGER COLD FRONT MOVES INTO THE REGION. SEVERAL ROUNDS OF THUNDERSTORMS ARE FORECAST IN THE POST FRONTAL NORTHWEST FLOW REGIME FROM MID TO LATE WEEK. WHILE SEVERE WEATHER POTENTIAL LOOKS LOW...LOCALLY HEAVY RAINS CONTINUE TO APPEAR LIKELY FOR PORTIONS OF THE AREA...ESPECIALLY WEDNESDAY INTO THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Jul 13, 7:47 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CDT SUN JUL 13 2014
OKZ054-059-060-064-140115-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
747 PM CDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHERN OSAGE...EASTERN PAWNEE AND WESTERN
TULSA
AT 748 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF MANNFORD...MOVING NORTHEAST AT 10 TO 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM
INCLUDE...WESTPORT...MANNFORD...WALNUT CREEK STATE PARK AND KEYSTONE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3629 9623 3610 9612 3602 9638 3613 9645
TIME...MOT...LOC 0048Z 243DEG 16KT 3611 9635
LACYSpecial weather statement, Jul 13, 7:53 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT SUN JUL 13 2014
OKZ058-063-140130-
DELAWARE OK-OTTAWA OK-
753 PM CDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA
AT 753 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
TIFF CITY...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WYANDOTTE AND TIFF CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3661 9461 3659 9470 3677 9480 3684 9461
TIME...MOT...LOC 0053Z 250DEG 7KT 3669 9472Special weather statement, Jul 13, 7:57 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN JUL 13 2014
OKZ059-140130-
PAWNEE OK-
757 PM CDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
PAWNEE
AT 757 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MARAMEC...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JENNINGS...TERLTON...HALLETT...
MARAMEC AND QUAY.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3639 9656 3636 9654 3635 9656 3631 9657
3629 9653 3632 9650 3620 9639 3616 9651
3617 9662 3615 9663 3615 9676 3623 9683
TIME...MOT...LOC 0057Z 238DEG 19KT 3621 9668
LACYSpecial weather statement, Jul 13, 8:09 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SUN JUL 13 2014
OKZ060-064-140145-
CREEK OK-TULSA OK-
809 PM CDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CREEK AND WESTERN TULSA
AT 809 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF KEYSTONE STATE PARK...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND
SPRINGS...SAPULPA...KEYSTONE STATE PARK AND JENKS RIVERSIDE AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3616 9630 3617 9598 3598 9597 3600 9630
TIME...MOT...LOC 0109Z 271DEG 10KT 3610 9623
LACYSpecial weather statement, Jul 13, 8:12 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SUN JUL 13 2014
OKZ054-059-140145-
OSAGE OK-PAWNEE OK-
812 PM CDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND EASTERN PAWNEE
AT 812 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WESTPORT...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WESTPORT AND WALNUT CREEK STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3636 9615 3616 9608 3616 9622 3616 9623
3616 9645 3617 9645 3621 9648
TIME...MOT...LOC 0112Z 252DEG 16KT 3618 9639
LACYSpecial weather statement, Jul 13, 8:58 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT SUN JUL 13 2014
OKZ054-060-140230-
OSAGE OK-TULSA OK-
858 PM CDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND CENTRAL TULSA
AT 858 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF SAND SPRINGS...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
OWASSO...BROKEN ARROW AND TULSA INTERNATIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
THIS ADVISORY WILL REPLACE THE SEVERE THUNDERSTORM WARNING IN EFFECT
FOR OSAGE AND PAWNEE COUNTIES SET TO EXPIRE AT 9 PM.
LAT...LON 3628 9616 3628 9581 3616 9581 3616 9576
3602 9577 3610 9619
TIME...MOT...LOC 0158Z 280DEG 29KT 3618 9606
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:11 PM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Jul 13, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 42 min |
| Jul 13, 7:22 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Jul 13, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 24 min |
| Jul 13, 7:47 PM CDT | Special Weather Statement | TSA | Creek | 28 min |
| Jul 13, 7:53 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Jul 13, 7:57 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Jul 13, 8:09 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Jul 13, 8:12 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jul 13, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 40 min |
| Jul 13, 8:58 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Jul 13, 9:27 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jul 13, 9:30 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jul 13, 9:45 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jul 13, 9:58 PM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Jul 13, 10:30 PM CDT | Special Weather Statement | TSA | Nowata | 30 min |
| Jul 13, 11:36 PM CDT | Special Weather Statement | TSA | Ottawa | 54 min |
| Jul 14, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| Jul 14, 4:37 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Jul 14, 4:43 PM CDT | Special Weather Statement | TSA | Osage, Washington | 32 min |
| Jul 14, 5:09 PM CDT | Special Weather Statement | TSA | Pawnee | 66 min |
| Jul 14, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| Jul 14, 5:36 PM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jul 14, 5:45 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| Jul 14, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 41 min |
| Jul 14, 6:13 PM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| Jul 14, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 19 min |
| Jul 14, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.